# SDR HEEA954284

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket Upper
- Part number: 1176506301
- Condition: Cracked
- Location: Rt Ejector
- Part time: 927 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT R/H EJECTOR CUSHION MOUNTS.
